# SDR DALA2017030101674

- Difficulty date: February 28, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR CUTOUT LOWER SILL STA 1640+15" THRESHOLD SUPPORT CHANNEL CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. FABRICATED REPAIR AND INSTALLED REF SRM.
